BiH

(redirected from Benign Intracranial Hypertension)
Also found in: Dictionary, Thesaurus, Medical, Encyclopedia.
Category filter:
AcronymDefinition
BiHBosnia and Herzegovina
BiHBoston Inner Harbor (studying pollution)
BiHBringing It Home
BiHBlack Infant Health
BiHBureau International de l'Heure (International Time Bureau)
BiHBeth Israel Hospital
BiHBurn in Hell
BiHBenign Intracranial Hypertension
BiHBosnia i Herzegovina (ISO country code)
BiHBritish Institute of Hypnotherapy (UK)
BiHBird-In-Hand (unincorporated Pennsylvania village)
BiHBringing IT (Information Technology) Home (Cleveland, OH)
BiHBotswana Innovation Hub (Gaborone, Botswana)
BiHBall in Hand (pool/billiards)
BiHBus Info Hub (website)
BiHBilateral Inguinal Hernia
BiHBlocking Island Hierarchy
BiHBirmingham International Holdings (formerly Grandtop International Holdings Limited)
BiHBlanchisserie Inter-Hospitalière (French: Inter-Hospital Laundry)
BiHBible Institute of Hawaii (Honolulu, HI)
BiHBelgium Indoor Hockey
BiHBroad-Billed Hummingbird (bird species)
Copyright 1988-2018 AcronymFinder.com, All rights reserved.
References in periodicals archive ?
It is possible that benign intracranial hypertension, ACAD, or a high jugular bulb might have been the underlying cause of the pulsatile tinnitus in these 2 cases.
"A condition such as Benign Intracranial Hypertension is rare but, left untreated, it will just continue to damage the back of the eye and threaten your sight.
There were three adolescents who did report visual adverse events, which are not mentioned in the Ortho Tri-Cyclen product label: a 14-year-old patient also on oxcarbazepine who was reported to have papilledema and cluster headache; a 16-year old patient also on doxycycline and tretinoin, who experienced scotoma, blurred vision, headache and influenza-like illness; and a 16-year old patient also on isotretinoin and prednisone, who had a visual-field defect, in addition to benign intracranial hypertension and increased cerebrospinal fluid pressure.
There were three adolescents who reported visual adverse events, which are not mentioned in the Ortho Tri-Cyclen label: a 14-year-old also on oxcarbazepine who was reported to have papilledema and cluster headache; a 16-year-old also on doxycycline and tretinoin, who had scotome, blurred vision, headache, and influenzalike illness; and a 16-year-old also on isotrerinoin and prednisone, who had a visual-field defect, in addition to benign intracranial hypertension and increased CSF pressure.
The other two hospitalizations were in a 16-year-old with benign intracranial hypertension, an increases in cerebrospinal fluid pressure, and a visual field defect; and in a 14-year-old who had cerebral thrombosis and headache.
Full browser ?